ROME, ITALY — Myocarditis following mRNA vaccination against COVID-19 may not be a transient phenomenon, a new study by Italian pediatricians in the medical journal Vaccine X suggests.
“Between September 2021–September 2022 we observed two male adolescents with recurrent myocarditis related to mRNA-based-COVID19 vaccine. During the first episode both patients presented with fever and chest pain few days after their second dose of BNT162b2 mRNA Covid-19 Vaccine (Comirnaty®). The blood exams showed increased cardiac enzymes,” the physicians write.
But studying the two cases, the teenage boys that first suffered myocarditis after the Pfizer shots, then recovered – experienced relapses several months later, according to the report.
They both showed evidence of new heart damage, including injured heart muscles and high levels of protein. One boy had new lesions in his heart wall and had to be hospitalized for two weeks, as first reported by medical investigative journalist Alex Berenson.
“To our knowledge this is the first report of relapsing myocarditis in previously healthy patients experiencing myocarditis after mRNA-based-COVID19 vaccine,” the physicians state.
The doctors call for more research into the life-threatening condition:
“More efforts are necessary to depict the underlying mechanisms of myocarditis after SARS-CoV2 vaccination to understand the risk of relapsing and the long-term sequelae.”
Florida Surgeon General Dr. Joseph Ladapo has previously warned that COVID shots may cause myocarditis, especially in young men. In a letter to now-former CDC Director Rochell Walensky, he stated:
“Your ongoing decision to ignore many of the risks associated with mRNA COVID-19 vaccines, alongside your efforts to manipulate the public into thinking they are harmless, have resulted in deep distrust in the American health care system.”
A recent Swiss study states that myocarditis after COVID-19 vaccination is “more common than previously thought.”